I would get it if you have dry eyes because it only gets worse and the restasis does help. For some reason though, after a few days on restasis twice a day, I get a stuffy nose. I quit for a day or maybe two and I get better. Since it supposedly takes a while to work to full effectiveness, I got relief pretty fast, I can't believe it all leaves my system in that time. My rheumie just wants me to use it as much as I can tolerate because of my lacrimal glands and it has been the only thing that has really worked.
I get a lot of eye pain, I didn't used to, but now often it feels like I have nails through my eyes, or dirt in them, and the restasis helps alot. I had prk a few years ago and my corneas were terribly scarred from dryness.
If using restasis can preserve your lacrimal glands and prevent damage to your cornea, I would use it. It lasts much longer than OTC drops and most people have no side effects. I'm the only person I know. It didn't burn for me when I used it, but it is a great relief after putting it in. My eyes feel so much better.
I would get it and give it a try. Preserving your lacrimal glands and corneas is a good thing. Medicare covers it for me so the cost is less than the fanciest eye drops.
I have to talk to the doc about the sinus stuff. He may want me to use some kind of nasal spray or something and use the restasis twice a day regardless. You don't want your eyes to get like mine.
Well let me know what happens! I hope you feel better.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn